MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIA

OMNILIFE SCIENCE, INC. APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIA
Model Number KC-1145R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Ulcer (2274)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2020.The original surgery is dated (b)(6) 2018.The reason for revision is reported infection.During the revision, the original tibial insert and femoral component were removed and replaced with new devices.

Brand Name
APEX KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIA
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key10569970
Report Number1226188-2020-00164
Device Sequence Number3564243
Product Code JWH
UDI-Device Identifier00841690100973
UDI-Public00841690100973
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2022
Device Model NumberKC-1145R
Device Catalogue NumberKC-1145R
Device Lot Number32831
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2020
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR